# SDR YENA2024110501433

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 78,501 hours, 28,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FWD FUSELAGE / WINDSHIELD FRAME / CENTER POST LOWER NODE / AREA LH/RH CRACKS - PERMANENT REPAIR; REFERENCES: /1/ DOSSIER REFERENCE 81461224 /2/ AEM EA 53-9039-24 (COVER, P1 THROUGH P5) /3/ R53113672 ISSUE C /4/ R53113430 ISSUE F /5/ R53112919 ISSUE J & R53113426 ISSUE F (GAIN ACCESS) /6/ AIRBUS RDAF 81461224/003/2024#A DESCRIPTION: DURING THE CURRENT CHECK ON N570JB (MSN: 02099) @ SAL, WHILE ACCOMPLISHING INSPECTIONS PER SB A320-53-1331-01 CRACKS WERE DISCOVERED COMMON TO THE WINDSHIELD FRAMING CENTER POST LOWER ATTACHMENT ON AREAS C & D. SEE REF/1/ FOR DETAILS. THE CRACKS WERE REMOVED BY FOLLOWING THE CRACK ASSESSMENT GUIDELINES PER REF/3/ FOR BOTH AREAS. AIRBUS WAS CONTACTED FOR ASSESSMENT VIA REF/1/ AND PROVIDED REPAIR INSTRUCTIONS TO AEM CONSISTING OF BUSHING REPAIR BY RS7 FOR AREA D, MIRROR FITTING INSTALLATION FOR AREA C AND CONTINUITY FITTING REPLACEMENT, IN ACCORDANCE WITH REF/3/, REF/4/ AND REF/5/. THIS EC A24-1275-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR IAW REF /2/. EC A24-1275-02 IS ISSUED TO ACCOMPLISH THE POST-REPAIR INSPECTIONS OF THE CONTINUITY FITTINGS TH = 29500 FC (FH NOT RELEVANT) WITH INTERVAL = 8700 FC (FH NOT RELEVANT) BY METHOD OF A HFEC OF CONTINUITY FITTINGS AS PER NTM 53-11-29 AFTER SHIM REMOVAL. EC A24-1275-03 IS ISSUED TO ACCOMPLISHED THE POST-REPAIR INSPECTION OF THE FRONT WINDSHIELD FRAMINGS AT TH = 27000 FC (FH NOT RELEVANT) WITH INTERVAL = 4700 FC (FH NOT RELEVANT) BY METHOD OF HFEC OF CONTINUITY FITTINGS AS PER NTM 53-11-29 OF WINDSHIELD FRAMINGS AFTER REMOVAL OF MIRROR FITTINGS. EC A24-1275-04 IS ISSUED TO ACCOMPLISH THE POST-REPAIR INSPECTION OF ALL OTHER AREAS ENCOMPASSED BY THE REPAIR AREA AT TH = 60000 FC (FH NOT RELEVANT) AND IS PENDING OEM APPROVAL. NOTE: SB 53-1331 IS NO LONGER APPLICABLE TO THIS AIRCRAFT. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED PER REF/6/, RDAF AND IS CLASSIFIED AS “MAJOR”.(E/C: A24-1275-01).
